Children’s Advil Recalled Due To Possible Overdose Concerns

ABC News 5

Videos by Rare

Videos by Rare

Another recall involving children has been issued, this time targeting a popular ibuprofen medicine. Pfizer Consumer Healthcare is focusing a specific flavor of Children’s Advil due to a dosage mislabeling issue. According to the pharmaceutical company, it’s is voluntarily recalling the Children’s Advil Suspension “Bubble Gum Flavor” 4 fluid ounce bottles. Experts stated the dosage cup in the packaging is listed in teaspoons, but the label on the bottle is in millimeters.

The mislabeling could make it easy for a potential overdose to occur after one teaspoon is equal to roughly 4.9 milliliters. The product is made specifically for children ages 2-11 and works fast to reduce fever and alleviate pain. Its liquid suspension formula contains 100mg of ibuprofen per 5mL dose.

According to the FDA, the most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness. Consumers can return the product to the store they purchased it and receive a full refund. If you have any questions or concerns you are asked to contact the Pfizer Consumer Healthcare Information line at 800-882-3845.

The following product is being recalled:

  • Product Name: Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
  • GTIN #: 3-0573-0207-30-0
  • Lot #: R51129
  • Expiration Date: 11/20

Watch: The Difference Between Pain Pills

What do you think?

John Goodman, Roseanne Barr

John Goodman Defends Roseanne Barr Saying She Is “Not A Racist” Despite Tweet

Mollie Tibbetts Body

Mollie Tibbetts’ Father Says Hispanics in Iowa Are ‘Iowans with Better Food’